On the Dunford-Pettis property

Bombal, Fernando

Portugaliae mathematica (1988)

  • Volume: 45, Issue: 3, page 265-272
  • ISSN: 0032-5155

How to cite


Bombal, Fernando. "On the Dunford-Pettis property." Portugaliae mathematica 45.3 (1988): 265-272. <http://eudml.org/doc/115630>.

author = {Bombal, Fernando},
journal = {Portugaliae mathematica},
keywords = {weakly compact operator; almost Dunford-Pettis operator; Dunford-Pettis property},
language = {eng},
number = {3},
pages = {265-272},
publisher = {Sociedade Portuguesa de Matemática},
title = {On the Dunford-Pettis property},
url = {http://eudml.org/doc/115630},
volume = {45},
year = {1988},

AU - Bombal, Fernando
TI - On the Dunford-Pettis property
JO - Portugaliae mathematica
PY - 1988
PB - Sociedade Portuguesa de Matemática
VL - 45
IS - 3
SP - 265
EP - 272
LA - eng
KW - weakly compact operator; almost Dunford-Pettis operator; Dunford-Pettis property
UR - http://eudml.org/doc/115630
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.